# SDR MALA040392

- Difficulty date: April 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 32,014 hours, 26,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Part serial: 2135
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, BATTERY PACK EMERGENCY POWER SUPPLY WAS REMOVED FOR SCHEDULED DISCHARGE CHECK ON 4/16/04. CAP CHECK FAILED ON 4/29/04.  REPLACED BOTH CELL PACKS PN 549-1324-06 AND UNIT THEN PASSED CMM CHECKS. A/C RETURNED TO SERVICE 5/6/04.  REFER TO IN HOUSE WO NR 366385 FOR ADDITIONAL INFORMATION.
